Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 20, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Apr 15, 2012, 9:01 PM CDT for Zapata County, Texas. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2012, 9:01 PM CDT (02:01 UTC)
- Expired
- Apr 15, 2012, 10:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Zapata County, TX
The radar
The Corpus Christi radar (KCRP), 195 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 9:10 PM CDT | HAIL 1.75 | 12 Se Zapata, TX | PUBLIC REPORT IN MORALES-SANCHEZ COMMUNITY OF GOLF BALL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 2.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3253 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
954
WUUS54 KBRO 160201
SVRBRO
TXC505-160300-
/O.NEW.KBRO.SV.W.0020.120416T0201Z-120416T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
901 PM CDT SUN APR 15 2012
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ZAPATA COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 1000 PM CDT
* AT 859 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND
DAMAGING 60 MPH WINDS...11 MILES NORTH OF FALCON...NEARLY STATIONARY
IN MOVEMENT.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MORALES-SANCHEZ.
ESCOBA.
ZAPATA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2714 9909 2714 9896 2678 9896 2666 9903
2657 9917 2667 9921 2672 9921 2675 9925
2679 9925 2682 9927 2684 9927 2686 9929
2686 9932 2689 9933
TIME...MOT...LOC 0159Z 251DEG 9KT 2678 9904
$$
TOMASELLI1 follow-up statement
117
WWUS54 KBRO 160235
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
935 PM CDT SUN APR 15 2012
TXC505-160300-
/O.CON.KBRO.SV.W.0020.000000T0000Z-120416T0300Z/
ZAPATA-
935 PM CDT SUN APR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR ZAPATA COUNTY...
THE SEVERE THUNDERSTORM WILL BE NEAR...
MORALES-SANCHEZ.
ESCOBA.
ZAPATA.
ALEJANDRENAS.
THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
DESTRUCTIVE BASEBALL SIZE HAIL.
60 MPH WIND GUSTS.
EXCESSIVE AND DEADLY CLOUD-TO-GROUND LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2714 9909 2714 9896 2678 9896 2666 9903
2657 9917 2667 9921 2672 9921 2675 9925
2679 9925 2682 9927 2684 9927 2686 9929
2686 9932 2689 9933
TIME...MOT...LOC 0235Z 251DEG 9KT 2681 9894
$$
TOMASELLIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:19 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 15, 6:19 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
619 PM CDT SUN APR 15 2012
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...WINDS HAVE BEGUN TO DECREASE AS THE FRONT APPROACHES
FROM THE NORTHWEST. WHILE THE FRONT ITSELF IS NOT EXPECT TO PASS
ANY OF THE VALLEY AIRPORTS...THE PROXIMITY TO THE FRONT WILL RELAX
THE GRADIENT ENOUGH TO PROVIDE LIGHTER WINDS THROUGH THE NEXT 24
HOURS. WINDS MAY SHIFT BRIEFLY OVERNIGHT IF AND WHEN ANY
THUNDERSTORM ACTIVITY APPROACHES...ESPECIALLY FOR KMFE. RAIN
CHANCES LOOK PRETTY GOOD...WITH SOME THUNDERSTORM ACTIVITY THROUGH
AT LEAST DAWN TOMORROW.
&&
.PREV DISCUSSION... /ISSUED 214 PM CDT SUN APR 15 2012/
SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...HAVE EXTENDED THE WIND
ADVISORY UNTIL 4 PM THIS AFTERNOON FOR CAMERON...WILLACY...AND
KENEDY COUNTIES AS STRONG SOUTHEAST WINDS/GUSTS CONTINUE ALONG THE
COASTAL COUNTIES. WINDS WILL DECREASE LATER THIS AFTERNOON AS THE
PRESSURE GRADIENT WEAKENS AHEAD THE THE APPROACHING COLD FRONT.
CURRENT SURFACE OBSERVATIONS AND VISIBLE SATELLITE IMAGERY INDICATES
THAT THE COLD FRONT EXTENDS FROM LAREDO TO WEST OF TEXARKANA. THE
FRONT WILL MOVE EAST INTO DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY
LATER THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP AHEAD OF FRONT. THE FRONT WILL STALL OVER THE
AREA LATE TONIGHT AS A RESULT...SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO INCREASE ACROSS DEEP SOUTH TEXAS LATE TONIGHT INTO
MONDAY. LATEST GFS INDICATES WEAKENING CAP...INCREASING CAPE...AND
DIFFLUENCE ALOFT WHICH SHOULD RESULT THUNDERSTORMS LATER
TONIGHT...MAINLY AFTER MIDNIGHT. CAPE VALUES ARE PROGGED TO REACHED
OVER 4300 J/KG OVERNIGHT SO ISOLATED STRONG STORMS ARE POSSIBLE. THE
MAIN THREAT SHOULD BE STRONG GUSTY WINDS AND SMALL HAIL. SOME DECENT
RAINFALL IS POSSIBLE THROUGH MONDAY NIGHT BUT THE HIGHER AMOUNTS
APPEAR TO BE NORTH OF THE AREA. THE LATEST GFS IS INDICATING A
QUARTER TO HALF INCH OF RAINFALL IS POSSIBLE OVER THE AREA THROUGH
MONDAY AFTERNOON. MIN TEMPS TONIGHT WILL BE WARM IN THE MID 70S
ALONG THE COAST TO THE MID 60S INLAND. MID 80S WILL DOMINATE HIGH
TEMPS MONDAY WITH CLOUDY SKIES WITH RAIN LIKELY.
LONG TERM /TUESDAY THROUGH SUNDAY/...RAIN CHANCES REMAIN IN THE
FORECAST AT THE BEGINNING OF THE LONG TERM WITH THE UPPER TROUGH
AXIS LINGERING OVER TEXAS AND THE STATIONARY FRONT ALONG THE
COAST. DEEPEST MOISTURE AND HIGH PWATS ARE NOTED ALONG THE COAST
AND ACROSS THE LOWER VALLEY. THIS IS WHERE THE HIGHEST POPS WILL
BE PAINTED. ENOUGH DAYTIME INSTABILITY TO ALLOW FOR A FEW
AFTERNOON THUNDERSTORMS. LIGHT TO MODEST EAST WINDS TO KEEP THE
MOISTURE RIDING OVER THE FRONT KEEPING SKIES MOSTLY CLOUDY AND
MAINTAIN NEAR NORMAL TEMPERATURES. THE FRONT DISSIPATES ON
WEDNESDAY BUT ENOUGH RESIDUAL MOISTURE COULD PRODUCE AN ISOLATED
AFTERNOON SHOWER OR TWO...BUT THE BEST SHOT OF RAIN SHOULD BE
ENDING. TEMPERATURES BEGIN TO RECOVER WEDNESDAY INTO THURSDAY AS
WINDS VEER SOUTHEAST AND A FLAT RIDGE OF HIGH PRESSURE MOVES OVER
NORTHERN MEXICO AND SOUTH TEXAS. NEXT CHANCE FOR RAIN COULD BE AS
EARLY AS FRIDAY...FRIDAY NIGHT AND SATURDAY. MOISTURE BEGINS TO
DEEPEN IN ADVANCE OF ANOTHER LATE SEASON COLD FRONT. UPPER RIDGE
BUILDS OVER THE WEST DEEPENING THE NORTHWEST ALOFT. A STRONG
SHORTWAVE TROUGH TO RIDE DOWN THE FRONT RANGE OF THE ROCKIES
EVENTUALLY ESTABLISHING A TROUGH OVER THE DEEP SOUTH. THIS FRONT
LOOKS STRONG ENOUGH TO PUSH ANOTHER FRONT AT LEAST OVER THE REGION
AND MAYBE OFF THE COAST. LAST SEVERAL MODEL RUNS HAVE SHOWN
CONSISTENCY WITH THIS PATTERN AND FRONT AND PREVIOUS FORECASTER
ALREADY INCREASED POPS FRIDAY AND SATURDAY. LITTLE CHANGE WAS MADE
TO THE INHERITED FORECAST.
MARINE...TONIGHT THROUGH MONDAY NIGHT...THE COLD FRONT WILL APPROACH
DEEP SOUTH TEXAS TONIGHT. THE PRESSURE GRADIENT IS EXPECTED TO
RELAX LATER THIS AFTERNOON/EVENING AS THE FRONT APPROACHES
RESULTING IN DECREASING SOUTHEAST WINDS. UNSETTLED WEATHER WILL BE
ON TAP FOR MONDAY...WITH SHOWERS AND THUNDERSTORMS AND CHOPPY TO
ROUGH WAVE ACTION IN LOWER BUT STILL POSSIBLE ADVISORY LEVEL SEAS.
WINDS ARE EXPECTED TO STEADILY DIMINISH MONDAY NIGHT BEHIND A
SURFACE COLD FRONT/AREA OF LOW PRESSURE.
TUESDAY THROUGH FRIDAY...RESIDUAL HIGH SWELL EARLY TUESDAY TO
SLOWLY SUBSIDE THROUGH WEDNESDAY MORNING. MUCH IMPROVED MARINE
CONDITIONS ARE LIKELY WEDNESDAY AND THURSDAY AS BROAD HIGH
PRESSURE BUILDS OVER THE WESTERN GULF. SOUTHEAST WINDS TO INCREASE
FRIDAY AS THE PRESSURE GRADIENT STRENGTHENS IN ADVANCE OF ANOTHER
COLD FRONT WHICH COULD MOVE THROUGH THE REGION SATURDAY. NO SMALL
CRAFT ADVISORIES ARE EXPECTED AT THIS TIME UNTIL FRIDAY.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK THROUGH MONDAY AFTERNOON FOR TXZ251-256-
257.
HIGH SURF ADVISORY UNTIL 4 PM CDT MONDAY FOR TXZ251-256-257.
COASTAL FLOOD ADVISORY UNTIL 4 PM CDT MONDAY FOR TXZ251-256-257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM CDT THIS EVENING FOR
GMZ130-132.
SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR GMZ150-155-
170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64Hazardous weather outlook, Apr 15, 4:45 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 445 PM CDT SUN APR 15 2012 TXZ251-254>257-162145- KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 445 PM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. THERE IS A HIGH RISK FOR RIP CURRENTS...A HIGH SURF ADVISORY AND A COASTAL FLOOD ADVISORY FOR AREA BEACHES TONIGHT. THERE IS A SLIGHT CHANCE OF STRONG TO SEVERE THUNDERSTORMS TONIGHT. MAIN THREAT WILL BE STRONG GUSTY WINDS AND SOME HAIL UP TO ONE INCH IN DIAMETER. HEAVY RAIN AND FREQUENT LIGHTNING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ELEVATED RIP CURRENT RISK WILL BE POSSIBLE ON MONDAY AND TUESDAY. LOCALLY HEAVY RAINFALL MAY PRODUCE MINOR URBAN AND SMALL STREAM FLOODING ISSUES ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT SHOULD THUNDERSTORMS BECOME MORE PREVALENT OVERNIGHT ACTIVATION MAY BE NECESSARY. GMZ130-132-135-150-155-170-175-162145- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 445 PM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. SMALL CRAFT ADVISORY CONDITIONS CONTINUE TONIGHT FOR THE GULF OF MEXICO AND THE PORTION OF THE LAGUNA MADRE SOUTH OF PORT MANSFIELD. A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT. STRONG GUSTY WINDS AND FREQUENT LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A SMALL CRAFT ADVISORY IS LIKELY FOR THE GULF WATERS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT SHOULD THUNDERSTORMS BECOME MORE PREVALENT OVERNIGHT ACTIVATION MAY BE NECESSARY. TXZ248>250-252-253-162145- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO- 445 PM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF STRONG TO SEVERE THUNDERSTORMS TONIGHT. MAIN THREAT WILL BE STRONG GUSTY WINDS AND SOME HAIL UP TO ONE INCH IN DIAMETER. HEAVY RAIN AND FREQUENT LIGHTNING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOCALLY HEAVY RAINFALL MAY PRODUCE MINOR URBAN AND SMALL STREAM FLOODING ISSUES ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT SHOULD THUNDERSTORMS BECOME MORE PREVALENT OVERNIGHT ACTIVATION MAY BE NECESSARY.
In the hours before
Local storm report, Apr 15, 8:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
842 PM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 3 SE ZAPATA 26.86N 99.23W
04/15/2012 M1.00 INCH ZAPATA TX TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED BY STORM SPOTTER.
&&
EVENT NUMBER BRO1200028
JMSThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:18 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 57 min |
| Apr 15, 8:29 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg | 61 min |
| Apr 15, 8:52 PM CDT | Areal Flood Advisory | BRO | Zapata | 34 min |
| Apr 15, 9:06 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 84 min |
| Apr 15, 9:32 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg | 58 min |
| Apr 15, 9:52 PM CDT | Flash Flood Warning | BRO | Jim Hogg | 2 hr |
| Apr 15, 9:57 PM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 63 min |
| Apr 15, 10:20 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr | 55 min |
| Apr 15, 11:11 PM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 64 min |
| Apr 15, 11:15 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 60 min |
| Apr 15, 11:22 PM CDT | Areal Flood Advisory | BRO | Starr | 83 min |
| Apr 16, 12:36 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 39 min |
| Apr 16, 1:04 PM CDT | Special Marine Warning | BRO | 86 min | |
| Apr 16, 1:57 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 33 min |
| Apr 16, 2:21 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 54 min |
| Apr 16, 2:29 PM CDT | Special Marine Warning | BRO | 61 min | |
| Apr 16, 2:47 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 43 min |
| Apr 16, 2:58 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 32 min |
| Apr 16, 3:19 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 56 min |
| Apr 16, 3:25 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 50 min |
| Apr 16, 3:30 PM CDT | Special Marine Warning | BRO | 60 min | |
| Apr 16, 3:32 PM CDT | Tornado Warning | BRO | Kenedy, Willacy | 28 min |
| Apr 16, 3:44 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 61 min |
| Apr 16, 4:01 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 44 min |
| Apr 16, 4:06 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 39 min |
| Apr 16, 4:16 PM CDT | Severe Thunderstorm Warning | BRO | Willacy | 29 min |
| Apr 16, 4:25 PM CDT | Tornado Warning | BRO | Cameron | 35 min |
| Apr 16, 4:27 PM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 63 min |
| Apr 16, 4:30 PM CDT | Special Marine Warning | BRO | 60 min | |
| Apr 16, 4:56 PM CDT | Tornado Warning | BRO | Cameron | 34 min |
| Apr 16, 5:03 PM CDT | Special Marine Warning | BRO | 117 min | |
| Apr 16, 5:28 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 32 min |
| Apr 16, 5:30 PM CDT | Special Marine Warning | BRO | 2 hr | |
| Apr 16, 5:36 PM CDT | Areal Flood Advisory | BRO | Cameron | 54 min |
| Apr 16, 6:58 PM CDT | Special Marine Warning | BRO | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.